×

zbMATH — the first resource for mathematics

On invariant operations on pseudo-Riemannian manifolds. (English) Zbl 0760.53022
Continuing his previous research [J. Differ. Geom. 36, 633-653 (1992)] the author studies some natural operators homogeneous in weight on oriented pseudo-Riemannian manifolds. In several cases of special tensor fields he deduces a complete classification of all natural operators in question.
Reviewer: I.Kolář (Brno)

MSC:
53B30 Local differential geometry of Lorentz metrics, indefinite metrics
53C05 Connections (general theory)
58A20 Jets in global analysis
PDF BibTeX XML Cite
Full Text: EuDML